Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Geon Ho Choe
Title: Computational ergodic theory
Additional book information: Springer, Berlin, Heidelberg, New York, 2005, 472 pp., ISBN 3-540-23121-8, US$89.95$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Bruce Kitchens
Affiliation: Indiana U. Purdue U. Indianapolis
Journal: Bull. Amer. Math. Soc. 44 (2007), 147-155
Published electronically: October 2, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.